Raised Bumps after Dermapen Treatment. Any suggestions? (photos)
Doctor Answers 2
Has it gone away?
Hi Shameema23,You just had dozens and dozens of little needles poke your skin, so it's understandably irritated. However, if you are having itching and raised red bumps it may be more, such as an allergic reaction. What did the doctor use as a lubricant during the procedure? You may be allergic to that material. We use 100% pure hyaluronic acid which is very unlikely to cause a reaction. Or, you could have a type of skin reaction where you swell and get itching from the trauma. You can ask the doctor to test with a different lubricant, or try taking diphenhydramine (benadryl in the USA) to reduce or prevent a reaction. Best of luck!
It is OK to have raised red bumps after microneedling. Sometimes this procedure (and other skin procedures) can set off a histamine reaction in the skin which can give wheals and itching. You can prevent it if you have another treatment by pre-treating with Benadryl. If Benadryl makes you sleepy, you can use Claritin or another non-sedating antihistamine. If they are pre-treating you with anything prior to the needling, it could be a reaction to that too, so make sure they aren't adding anything after they cleanse the sking.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.